# SDR UALA2009090102749

- Difficulty date: September 1, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 56,948 hours, 10,584 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Duct
- Part number: 212W31611
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCTS FOUND CRACKED.  CEILING SUPPORT REMOVED REPLACING 8FT DUCT IN AFT PIT SIDE WALL, WILL NEED TO ACP ADP DUCT SYST SECURITY & LEAK CHECKS AFTER DUCT INSTALL.  ALSO FOUND DUCT FLANGE TO ADP SUPPLY CRACKED (T-FLANGE DOWN FROM DUCT CENTER).  REPLACED DUCTS.  PRESSURIZED DUCTS.  NO LEAKS NOTED.
